# SDR QXEA2014072900637

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,802 hours, 12,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SEAT TRACK CORRODED BEYOND LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00, PG 1, 51-42-05 IAW 4E 51-40-15, PER 6H2.
